Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 30, Issue 1, Pages 25-29
http://dx.doi.org/10.1155/S0161171202007780

Boundedness and monotonicity of principal eigenvalues for boundary value problems with indefinite weight functions

Department of Mathematics, Faculty of Basic Sciences, Mazandaran University, Babolsar, Iran

Received 24 June 2001

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

G. A. Afrouzi, “Boundedness and monotonicity of principal eigenvalues for boundary value problems with indefinite weight functions,” International Journal of Mathematics and Mathematical Sciences, vol. 30, no. 1, pp. 25-29, 2002. https://doi.org/10.1155/S0161171202007780.